Mathematische Annalen

, Volume 311, Issue 2, pp 275–303

The algebraic structure of non-commutative analytic Toeplitz algebras

Authors

  • Kenneth R. Davidson
    • Pure Math. Dept. U. Waterloo Waterloo, ON N2L–3G1, Canada (e-mail: krdavidson@math.uwaterloo.ca)
  • David R. Pitts
    • Math. & Stat. Dept. University of Nebraska, Lincoln, NE 68588, USA (e-mail: dpitts@math.unl.edu)

DOI: 10.1007/s002080050188

Cite this article as:
Davidson, K. & Pitts, D. Math Ann (1998) 311: 275. doi:10.1007/s002080050188
Mathematics Subject Classification (1991): 47D25

Copyright information

© Springer-Verlag Berlin Heidelberg 1998